# SDR DALA2019061753588

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 47,847 hours, 32,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION OF THE UPPER RADIUS OF THE FRAME TAB. CRACK LENGTH APPROXIMATELY 1/8 IN. NRC 066-0002:5310-01436-01B/001 00042: REPLACED LT OVER-WING FRAME AT STA 696 PER AMDS WORK CARD 5310- 01436-03A.
